Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Any One Suffering Chronic Kidney Disease Due To Virus, Medications?

Any One Suffering Chronic Kidney Disease Due To Virus, Medications?

I have Stage 3 Chronic Kidney Disease. It came to light in 2008 when I had a battle with kidney stones and had surgery. Right now I'm stable with the meds and diet, but get very anxious every appointment with my kidney doctor afraid I have crossed over into Stage 4 and dialysis. Wondering if anyone has kidney issues from HIV or medications. Just want you to know you have support if you do.

A myHIVteam Member said:

Thanks everyone for your comments. I appreciate your sharing. And hope those of us suffering kidney disease, or just need to discuss it can support each other as we continue this journey. None of my friends or family really relate to this and how serious it can be. So I'm grateful to met you guys!

posted about 3 years ago
A myHIVteam Member said:

Hello. Want to wish. Everyone. Hope u are all doing well ..at times we all have some health issues. With medication. But please stay strong. We can all fight this terrible disease. .. live and hugs send to all.

posted about 3 years ago
A myHIVteam Member said:

I too am having prostate issues. Last July I had kidney failure due to an infection. I was very lucky as the ED was treating me for opiate overdose while my body was shutting down from the infection. I was transfered to a larger hospital and was in ICU for quite some time. I have made a full recovery but I still have the original problem which was my prostate. It had swollen and did not allow me to empty fully giving me the bladder infection which lead to the kidney infection. I get to see my Urologist for 2 more test in January. If those test turn out correctly they can do a procedure called a UROLIFT.

I feel badly for anyone with urogenital issues. It used to be a fun area but now all it does is give me anxiety!!!lol.

posted about 3 years ago
A myHIVteam Member said:

I know people who have, and currently my creatatnine has been rising due to the HIV meds, and aggravated by a new anti cholesterol drug. I'm trying to cut back on that one by better diet, and taking fish oil every day now.Now I just need to get my lazy butt back to the gym and shed a few pounds.I've been dieting and have lost 10 pounds, but want to lose at least 10 pounds more.

posted about 3 years ago
A myHIVteam Member said:

I have chronic kidney disease from the HIV meds but so far it's still in the mild to moderate stage. ID doc is thinking of changing my meds again because the numbers have gotten worse lately.Hope you feel better. hugs

posted about 3 years ago
Already a Member? Log in